# SDR AALA202508180007

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 34,741 hours, 11,676 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CLIMB SMOKE LAVATORY SMOKE ON ECAM LASTED APPROXIMATELY 15 SECONDS BEFORE CLEARING. FLIGHT ATTENDANTS INVESTIGATED ALL LAVATORIES AND FOUND NO EVIDENCE OF SMOKE. MAINTENANCE ACCOMPLISHED LAVATORY SMOKE DETECTION SYSTEM OPERATIONAL CHECKS PER AMM 26-17-00 WITH NO FAULTS NOTED.
